# SDR DLL17960935

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 1617204103
- Condition: Cracked
- Location: Ws 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE LT WING, CRACKS WERE FOUND EMANATING FROM FASTENER  HOLES BETWEEN IWS 293.58 AND IWS 346.109.  CRACKS WERE FOUND IN THE UPPER CAP, WEB AND UPPER WING SKIN.  ACCOMPLISHED REPAIRS PER DL ERA 273597-14AD.
